RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2018, Volume 30, Number 6, Pages 60–75 (Mi mm3976)  

Application of spline wavelets or decorrelation of time series

I. A. Blatov, Y. A. Gerasimova, I. V. Kartashevskiy

Volga State University of Telecommunication and Information

Abstract: We consider the finite semiorthogonal spline wavelets for weakening the correlation of discrete stochastic processes. The estimates of the elements of correlation matrices after the application of discrete wavelet transformation (DWT) were found. The corresponding theorem was proved. In the framework of this investigation the results of numerical experiments based on the real data from the issues of the queueing theory were obtained.

Keywords: time series, decorrelation, spline wavelets, fast discrete wavelet transform.

Full text: PDF file (511 kB)
References: PDF file   HTML file
Received: 27.02.2017

Citation: I. A. Blatov, Y. A. Gerasimova, I. V. Kartashevskiy, “Application of spline wavelets or decorrelation of time series”, Matem. Mod., 30:6 (2018), 60–75

Citation in format AMSBIB
\Bibitem{BlaGerKar18}
\by I.~A.~Blatov, Y.~A.~Gerasimova, I.~V.~Kartashevskiy
\paper Application of spline wavelets or decorrelation of time series
\jour Matem. Mod.
\yr 2018
\vol 30
\issue 6
\pages 60--75
\mathnet{http://mi.mathnet.ru/mm3976}


Linking options:
  • http://mi.mathnet.ru/eng/mm3976
  • http://mi.mathnet.ru/eng/mm/v30/i6/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:124
    Full text:32
    References:13
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020